| Model Number |
DIB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The intraocular lens (iol) is not returning for evaluation; therefore, failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, a definitive response has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported an intraocular lens (iol) was defective and wasted.Another lens of same model and diopter was used to complete the procedure.No further information is available.
Additional Manufacturer Narrative
Additional information: section d9.Device available for evaluation? yes.Returned to manufacturer on apr 22, 2022.Section h3.Device evaluated by manufacturer? yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the lens was received coated in viscoelastic residue.The lens was cleaned and no issues with the lens were identified.The complaint issue reported could not be verified and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.